# SDR DL76S050744

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 56,663 hours, 27,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pulley
- Part number: 69B522062
- Condition: Fractured
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPN 7013 RIGHT FWD DOOR OVERWING SLIDE DOOR  ACTUATOR CHANGE FOUND THE DOOR CABLE PULLEY BROKEN AND CABLE OFF OF PULLEY IPC REF 25-65-51-01-ITEM 730.  REPLACED PULLEY AND REINSTALLED CABLE, C/W OPN 7013 SLIDE DOOR ACTUATOR CHANGE.
